# SDR CALA2013090900646

- Difficulty date: September 8, 2013
- Submitted: September 9, 2013
- Operation: Air carrier
- Aircraft: N13227
- Make and model: Boeing 737824
- Aircraft serial: 28788
- Aircraft time: 46,725 hours, 16,939 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Part number: 313A271U8
- Condition: Corroded
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE PYLON AFT FAIRING, FWD BOTTOM WEB HAS PITTING CORROSION ON BOTTOM SURFACE PN 313A2713-1.  R&R WEB IAW SRM 51-40-02 & DRAWING NR 313 A2713
